Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe abdominal pain, blood in urine, from rectum. Three time cancer survivor. Cure?

Hi! :) I m a 39 year old, 3 time cancer survivor. I m not sure which surgery I had that left over 20 staples in my body. Some day s I get severe abdominal pains, also blood in urine and rectum . I have searched Hi and Low to find a doctor to help me get these things out, but no doctor will touch me. How do I find a doctor that will help?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
I do not know your past medical history. Severe abdominal pain can be caused by many reasons but bleeding per rectum and urethra is very alarming signs. If the previous cancer history and type of treatment were available to me it will be easier to address your issue. Any tumor in bladder if invade rectum may give similar symptoms but to make sure at least an abdominal ultrasound to be done. Please try to contact your treating oncologist. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor